MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT? BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT? BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068502120
Medical Device Problem Codes Positioning Failure (1158); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a mid-urethral sling procedure using an advantage fit blue system, the physician initially attempted to place the sling on the patient's left side but encountered resistance while advancing the trocar into the retropubic space.After several attempts, the device was successfully passed, and intraoperative cystoscopy confirmed no bladder injury.The physician then attempted placement on the right side and experienced similar difficulty advancing the device as intended.After multiple unsuccessful attempts, the physician elected to open and use a non-boston scientific device to complete the right-sided placement.The advantage fit device was subsequently removed from the left side and replaced with the non-boston scientific device.A repeat cystoscopy confirmed no bladder injury.No patient complications reported.
 
Additional Manufacturer Narrative
Block h6: device code a150201 captures the reportable event of mesh difficult to deploy.
 
Additional Manufacturer Narrative
Block h11: correction to block e1: initial reporter email.Block h6: device code a150201 captures the reportable event of mesh difficult to deploy.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to block h6: device codes.Block h6: imdrf device code a150205 captures the reportable event of difficulty advancing the device through the patient's anatomy.Block h11: the complaint device was not returned; therefore, no physical or visual analysis could be performed.As a result, the reported device performance allegation could not be confirmed.The device history record (dhr) confirmed that the device met all material, assembly and performance specification.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of difficulty advancing the device was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Record and manufacturing reviews identified no additional information or evidence of a device malfunction or process-related defect.As the adverse event occurred during the procedure and was not influenced by the device, the most probable cause was determined to be procedure-related.

Brand Name
ADVANTAGE FIT? BLUE SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24029787
Report Number2124215-2026-01715
Device Sequence Number15786659
Product Code OTN
UDI-Device Identifier08714729961925
UDI-Public(01)08714729961925(17)281013(10)37701586
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068502120
Device Catalogue NumberM0068502120
Device Lot Number0037701586
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer02/06/2026
03/13/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date03/06/2026
04/09/2026
Date Device Manufactured10/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age47 YR
Patient SexFemale